Some Comments on the Reply by Saez and the Article by Homburg [Comparing Elasticities-Based Optimal Income Tax Formulas] [An Axiomatic Proof of Mirrlees' Formula]
No abstract is available for this item.
To our knowledge, this item is not available for
download. To find whether it is available, there are three
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.
Volume (Year): 53 (1998)
Issue (Month): 3-4 ()
|Contact details of provider:|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Homburg, Stefan, 1998.
"An Axiomatic Proof of Mirrlees' Formula,"
Public Finance = Finances publiques,
, vol. 53(3-4), pages 285-95.
- Saez, Emmanuel, 1998. "Reply on Comparing Elasticities-Based Optimal Income Tax Formulas by John T. Revesz," Public Finance = Finances publiques, , vol. 53(3-4), pages 480-85.
- Revesz, John T, 1989. "The Optimal Taxation of Labour Income," Public Finance = Finances publiques, , vol. 44(3), pages 453-75.
- Revesz, John T, 1998. "Comparing Elasticities-Based Optimal Income Tax Formulas," Public Finance = Finances publiques, , vol. 53(3-4), pages 470-79.
- Emmanuel Saez, 2001. "Using Elasticities to Derive Optimal Income Tax Rates," Review of Economic Studies, Oxford University Press, vol. 68(1), pages 205-229.
When requesting a correction, please mention this item's handle: RePEc:pfi:pubfin:v:53:y:1998:i:3-4:p:486-88. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christopher F. Baum)
If references are entirely missing, you can add them using this form.